# SDR MHIA20140408001

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N350LH
- Make and model: Urocop AS365N3
- Aircraft serial: 7654
- Aircraft time: 449 hours, 2,001 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 449 hours, 575 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35013101
- Part serial: 20606641
- Condition: Seized
- Location: Hydraulic Sys
- Part time: 449 hours, 2,001 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO 65NJ PILOT NOTED HYD LIGHT ON WARNING CAUTION PANEL INDICATING HYD FAILURE.  ABORTED LANDING AT 65NJ TO CHANGE COURSE TO EWR FOR A RUN ON LANDING.  MADE A MAYDAY CALL TO EWR SIGHTING INFLIGHT EMERGENCY.  EWR CLEARED RUNWAY 29 FOR EMERGENCY LANDING.  PERFORMED A RUN ON LANDING WITHOUT INCIDENT & SHUT THE ACFT DOWN.  IT WAS NOTED THAT THE HYD BELT HAD SNAPPED & THE HYD PUMP PULLEY WAS VERY DIFFICULT TO TURN BY MX PERSONNEL.  THE ACFT WAS REMOVED FROM RUNWAY 29 & IS CURRENTLY STORED IN A HANGAR AT EWR.
